MICHELLELR

SparkPoints
 

Doctor's Appointment

Tuesday, November 02, 2010

This morning I got the kids off to school, sopped to VOTE, then took myself to the doctor's office.

I had my annual appointment with my doctor, but it was also my six-month follow-up after the hyster. We talked about the issues that I am having afterthe hyster, the ones that bother me the most and the ones I can deal with, or so I think.

The insonmina is terrible! I just can't sleep at night, which I think is leading to the daytime fatgiue that I am feeling. There are some days that I just na all day!

The headaches are getting worse. Right after the surgery they were gone, but then they started coming back about a month out, and they just keep getting worse, to the point where the were starting to last two days, now they are up to three days.

So, she is putting me on the estrogen patch....an a relative high dose since I am so "young". Yes, she actually said that! I was laughing so hard. I'm 42 so I defintely don't feel young, and since my oldest daughter started wearing high heels to church I am feeling even older!
She is confident that the patch will help wth the insomnia and the headaches, and I should feel a big difference quickly. She wants me to call in six to eight weeks out to make sure I am doing better or if we need to adjust the dose.

I am hoping this is the answer. Or at least a good start to the answer!
Share This Post With Others
Member Comments About This Blog Post
  • PSKIPPY7811
    Good Luck I hope it helps

    emoticon
    3822 days ago
  • LOZINJST4ME
    emoticon
    3822 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MICHELLELR